# SDR DALA2024120911552

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 73,412 hours, 23,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 EMERGENCY EXIT SIGN COVER LOOSE / DETATCHED LOCATIONS:605. CORRECTIVE ACTION: SECURED EMER EXIT SIGN. (0696785)
